RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mosc. Math. J.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mosc. Math. J., 2004, Volume 4, Number 1, Pages 111–130 (Mi mmj144)  

This article is cited in 48 scientific papers (total in 48 papers)

Rankin-Cohen brackets and the Hopf algebra of transverse geometry

A. Connesa, H. Moscovicib

a Collège de France
b Ohio State University

Abstract: We settle in this paper a question left open in our paper “Modular Hecke algebras and their Hopf symmetry”, by showing how to extend the Rankin–Cohen brackets from modular forms to modular Hecke algebras. More generally, our procedure yields such brackets on any associative algebra endowed with an action of the Hopf algebra of transverse geometry in codimension one, such that the derivation corresponding to the Schwarzian derivative is inner. Moreover, we show in full generality that these Rankin–Cohen brackets give rise to associative deformations.

Key words and phrases: Rankin–Cohen brackets, modular Hecke algebras, Hopf symmetry, inner Schwarzian cocycle, quadratic differential, transverse fundamental class, Rankin–Cohen deformations of algebras.

DOI: https://doi.org/10.17323/1609-4514-2004-4-1-111-130

Full text: http://www.ams.org/.../abst4-1-2004.html
References: PDF file   HTML file

Bibliographic databases:

MSC: 11F32, 11F75, 58B34
Received: April 27, 2003
Language:

Citation: A. Connes, H. Moscovici, “Rankin-Cohen brackets and the Hopf algebra of transverse geometry”, Mosc. Math. J., 4:1 (2004), 111–130

Citation in format AMSBIB
\Bibitem{ConMos04}
\by A.~Connes, H.~Moscovici
\paper Rankin-Cohen brackets and the Hopf algebra of transverse geometry
\jour Mosc. Math.~J.
\yr 2004
\vol 4
\issue 1
\pages 111--130
\mathnet{http://mi.mathnet.ru/mmj144}
\crossref{https://doi.org/10.17323/1609-4514-2004-4-1-111-130}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2074985}
\zmath{https://zbmath.org/?q=an:1122.11024}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000208594500005}


Linking options:
  • http://mi.mathnet.ru/eng/mmj144
  • http://mi.mathnet.ru/eng/mmj/v4/i1/p111

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. Connes, H. Moscovici, “Modular Hecke algebras and their Hopf symmetry”, Mosc. Math. J., 4:1 (2004), 67–109  mathnet  mathscinet  zmath
    2. Khalkhali M., Rangipour B., “Para-Hopf algebroids and their cyclic cohomology”, Lett. Math. Phys., 70:3 (2004), 259–272  crossref  mathscinet  zmath  adsnasa  isi  scopus
    3. Bonneau P., Gerstenhaber M., Giaquinto A., Sternheimer D., “Quantum groups and deformation quantization: Explicit approaches and implicit aspects”, J. Math. Phys., 45:10 (2004), 3703–3741  crossref  mathscinet  zmath  adsnasa  isi  scopus
    4. Fox D.J.F., “Projectively invariant star products”, IMRP Int. Math. Res. Pap., 2005, no. 9, 461–510  crossref  mathscinet  zmath  isi
    5. Connes A., Marcolli M., “$\mathbb Q$-lattices: quantum statistical mechanics and Galois theory”, J. Geom. Phys., 56:1 (2006), 2–23  crossref  mathscinet  zmath  adsnasa  isi  scopus
    6. Panaite F., Van Oystaeyen F., “Some bialgebroids constructed by Kadison and Connes-Moscovici are isomorphic”, Appl. Categ. Structures, 14:5-6 (2006), 627–632  crossref  mathscinet  zmath  isi  scopus
    7. El Gradechi A.M., “The Lie theory of the Rankin-Cohen brackets and allied bi-differential operators”, Adv. Math., 207:2 (2006), 484–531  crossref  mathscinet  zmath  isi  scopus
    8. Ihara K., Kaneko M., Zagier D., “Derivation and double shuffle relations for multiple zeta values”, Compos. Math., 142:2 (2006), 307–338  crossref  mathscinet  zmath  isi  scopus
    9. Samsonov M., “Quantization of semi-classical twists and noncommutative geometry”, Lett. Math. Phys., 75:1 (2006), 63–77  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    10. Connes A., “On the foundations of noncommutative geometry”, Unity of Mathematics - IN HONOR OF THE NINETIETH BIRTHDAY OF I.M. GELFAND, Progress in Mathematics, 244, 2006, 173–204  crossref  mathscinet  zmath  isi  scopus
    11. Böhm G., Brzeziński T., “Pre-torsors and equivalences”, J. Algebra, 317:2 (2007), 544–580  crossref  mathscinet  zmath  isi  scopus
    12. Bieliavsky P., Tang Xiang, Yao Yijun, “Rankin-Cohen brackets and formal quantization”, Adv. Math., 212:1 (2007), 293–314  crossref  mathscinet  zmath  isi  scopus
    13. van Dijk G., Pevzner M., “Ring structures for holomorphic discrete series and Rankin-Cohen brackets”, J. Lie Theory, 17:2 (2007), 283–305  mathscinet  zmath  isi
    14. Moscovici H., Rangipour B., “Cyclic cohomology of Hopf algebras of transverse symmetries in codimension 1”, Adv. Math., 210:1 (2007), 323–374  crossref  mathscinet  zmath  isi  scopus
    15. Kaneko M., “On an extension of the derivation relation for multiple zeta values”, Conference on L-Functions, 2007, 89–94  mathscinet  zmath  isi
    16. Hadfield T., Majid S., “Bicrossproduct Approach to the Connes-Moscovici Hopf Algebra”, J. Algebra, 312:1 (2007), 228–256  crossref  mathscinet  zmath  isi  scopus
    17. Lomp Ch., “Regular and biregular module algebras”, Arab. J. Sci. Eng. Sect. C Theme Issues, 33:2 (2008), 351–363  mathscinet  zmath  isi
    18. Pevzner M., “Covariant quantization: spectral analysis versus deformation theory”, Jpn. J. Math., 3:2 (2008), 247–290  crossref  mathscinet  zmath  isi  elib  scopus
    19. Kordyukov Yu.A., “Noncommutative geometry of foliations”, J. K-Theory, 2:2, Special issue in memory of Yurii Petrovich Solovyev, Part 1 (2008), 219–327  crossref  mathscinet  zmath  isi  scopus
    20. Khoroshkin S.M., Pop I.I., Samsonov M.E., Stolin A.A., Tolstoy V.N., “On some Lie bialgebra structures on polynomial algebras and their quantization”, Comm. Math. Phys., 282:3 (2008), 625–662  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
    21. Kadison L., “Anchor maps and stable modules in depth two”, Appl. Categ. Structures, 16:1–2 (2008), 141–157  crossref  mathscinet  zmath  isi  scopus
    22. Kadison L., “Pseudo-galois extensions and Hopf algebroids”, Modules and Comodules, 2008, 247–264  crossref  mathscinet  zmath  isi
    23. Bieliavsky P., Claessens L., Sternheimer D., Voglaire Ya., “Quantized Anti de Sitter spaces and non-formal deformation quantizations of symplectic symmetric spaces”, Poisson Geometry in Mathematics and Physics, Contemporary Mathematics Series, 450, 2008, 1–24  crossref  mathscinet  zmath  isi
    24. Yu. A. Kordyukov, “Index theory and non-commutative geometry on foliated manifolds”, Russian Math. Surveys, 64:2 (2009), 273–391  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    25. Tang Xiang, Yao Yi-Jun, “A universal deformation formula for $\mathscr H_1$ without projectivity assumption”, J. Noncommut. Geom., 3:2 (2009), 151–179  crossref  mathscinet  zmath  isi
    26. Bieliavsky P., Detournay S., Spindel Ph., “The Deformation Quantizations of the Hyperbolic Plane”, Comm. Math. Phys., 289:2 (2009), 529–559  crossref  mathscinet  zmath  adsnasa  isi  scopus
    27. Fialowski A., Wagemann F., “Associative algebra deformations of Connes-Moscovici's Hopf algebra $\mathcal H_1$”, J. Algebra, 323:7 (2010), 2026–2040  crossref  mathscinet  zmath  isi  elib  scopus
    28. Zhang G., “Rankin-Cohen brackets, transvectants and covariant differential operators”, Math. Z., 264:3 (2010), 513–519  crossref  mathscinet  zmath  isi  scopus
    29. Panaite F., Van Oystaeyen F., “L-R-Smash Biproducts, Double Biproducts and a Braided Category of Yetter-Drinfeld-Long Bimodules”, Rocky Mountain J Math, 40:6 (2010), 2013–2024  crossref  mathscinet  zmath  isi  scopus
    30. Kaygun A., “A survey on Hopf-cyclic cohomology and Connes-Moscovici characteristic map”, Noncommutative Geometry and Global Analysis, Contemporary Mathematics, 546, 2011, 171–179  crossref  mathscinet  zmath  isi
    31. Khalkhali M., Pourkia A., “A Super Version of the Connes-Moscovici Hopf Algebra”, Noncommutative Geometry and Global Analysis, Contemporary Mathematics, 546, 2011, 181–198  crossref  mathscinet  zmath  isi
    32. Banerjee A., “Hopf action and Rankin-Cohen brackets on an Archimedean complex”, J Noncommut Geom, 5:3 (2011), 401–421  crossref  mathscinet  zmath  isi  scopus
    33. Rochberg R., Tang X., Yao Y.-j., “A Survey on Rankin-Cohen Deformations”, Perspectives on Noncommutative Geometry, Fields Institute Communications, 61, eds. Khalkhali M., Yu G., Amer Mathematical Soc, 2011, 133–151  mathscinet  zmath  isi
    34. Banerjee A., “Hecke operators on line bundles over modular curves”, J Number Theory, 132:4 (2012), 714–734  crossref  mathscinet  zmath  isi  scopus
    35. Beckmann R., Clerc J.-L., “Singular Invariant Trilinear Forms and Covariant (Bi-)Differential Operators Under the Conformal Group”, J. Funct. Anal., 262:10 (2012), 4341–4376  crossref  mathscinet  zmath  isi  scopus
    36. Yao Y., “Rankin-Cohen Deformations and Representation Theory”, Chin. Ann. Math. Ser. B, 35:5 (2014), 817–840  crossref  mathscinet  zmath  isi  scopus
    37. Hassanzadeh M., “on Cyclic Cohomology of X-Hopf Algebras”, J. K-Theory, 13:1 (2014), 147–170  crossref  mathscinet  zmath  isi  scopus
    38. Dumas F., Royer E., “Poisson Structures and Star Products on Quasimodular Forms”, Algebr. Number Theory, 8:5 (2014), 1127–1149  crossref  mathscinet  zmath  isi  scopus
    39. Banerjee A., “Action of Hopf on the Twisted Modular Hecke Operator”, J. Noncommutative Geom., 9:4 (2015), 1155–1173  crossref  mathscinet  zmath  isi  scopus
    40. Lomp Ch., “on the Semiprime Smash Product Question”, Noncommutative Rings and Their Applications, Contemporary Mathematics, 634, eds. Dougherty S., Facchini A., Leroy A., Puczylowski E., Sole P., Amer Mathematical Soc, 2015, 205–222  crossref  mathscinet  zmath  isi
    41. Kobayashi T., Pevzner M., “Differential Symmetry Breaking Operators: II. Rankin-Cohen Operators For Symmetric Pairs”, Sel. Math.-New Ser., 22:2 (2016), 847–911  crossref  mathscinet  zmath  isi  scopus
    42. Moscovici H. Rangipour B., “Hopf Algebras and Universal Chern Classes”, J. Noncommutative Geom., 11:1 (2017), 71–109  crossref  mathscinet  zmath  isi  scopus
    43. Zhang GenKai, “Tensor Products of Complementary Series of Rank One Lie Groups”, Sci. China-Math., 60:11 (2017), 2337–2348  crossref  zmath  isi  scopus
    44. Timmermann T., “On Duality of Algebraic Quantum Groupoids”, Adv. Math., 309 (2017), 692–746  crossref  zmath  isi  scopus
    45. Pevzner M., “A Generating Function For Rankin-Cohen Brackets”, Lett. Math. Phys., 108:12 (2018), 2627–2633  crossref  mathscinet  zmath  isi  scopus
    46. Banerjee A., “Modular Hecke Algebras Over Mobius Categories”, J. Geom. Phys., 131 (2018), 23–40  crossref  mathscinet  zmath  isi  scopus
    47. Bohm G., “Hopf Algebras and Their Generalizations From a Category Theoretical Point of View Preface”: Bohm, G, Hopf Algebras and Their Generalizations From a Category Theoretical Point of View, Lect. Notes Math., Lecture Notes in Mathematics, 2226, Springer International Publishing Ag, 2018, VII+  mathscinet  isi
    48. Banerjee A., “Quasimodular Hecke Algebras and Hopf Actions”, J. Noncommutative Geom., 12:3 (2018), 1040–1079  crossref  mathscinet  isi  scopus
  • Moscow Mathematical Journal
    Number of views:
    This page:284
    References:69

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020